MathSciNet Relay Station
MathSciNet bibliographic data
MR1316107 82C20 (60K35 82C22 82C43)
Steif, Jeffrey E. Two applications of percolation to cellular automata. J. Statist. Phys. 78 (1995), no. 5-6, 1325–1335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement